Format

Send to

Choose Destination
See comment in PubMed Commons below
Clin Rheumatol. 2007 Dec;26(12):2197-9. Epub 2007 Jul 10.

Colchicine-induced rhabdomyolysis.

Author information

  • 1Center for Autoimmune Diseases, Sheba Medical Center Tel-Hashomer, Sackler Faculty of Medicine, Tel-Aviv University, Tel-Aviv, Israel.

Abstract

A case of colchicine-induced rhabdomyolysis is reported. A 79-year-old man with ischemic heart disease, chronic atrial fibrillation, chronic renal failure, hypothyroidism, and gout arthritis was hospitalized because of fatigue, myalgia, and leg weakness, shortly after starting treatment with colchicine. Investigation confirmed the diagnosis of rhabdomyolysis, and discontinuation of colchicine resulted in resolution of clinical and biochemical features of rhabdomylysis. Colchicine-induced rhabdomyolysis is a rare complication, and the postulated mechanisms and risk factors for this severe complication are discussed.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Springer
    Loading ...
    Write to the Help Desk